Blank Cover Image
QRコード(所蔵情報)

IMA journal of applied mathematics

フォーマット:
雑誌
責任表示:
Institute of Mathematics and Its Applications
出版情報:
London ; New York : Academic Press, c1981-
形態:
v. : ill. ; 26 cm
著者名:
Institute of Mathematics and Its Applications <DA00312207>  
巻次(年次):
Vol. 27, no. 1 (Jan. 1981)-
継続前誌:
Journal of the Institute of Mathematics and Its Applications <AA00700245>
書誌ID:
AA10622090
ISSN:
02724960  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information
タイトルが類似している資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

日本応用数理学会

Kinokuniya

Massachusetts Institute of Technology

MIT Press

University of Minnesota. Institute for Mathematics and Its Applications, Friedman, Avner, 1932-, Miller, Willard

Springer-Verlag

Cambridge University Press

Indiana University. Graduate Institute for Mathematics and Mechanics, Indiana University. Dept. of Mathematics

Graduate Institute for Mathematics and Mechanics, Indiana University

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Massachusetts Institute of Technology

Massachusetts Institute of Technology

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press